Aidapak Recalls Ascorbic Acid Tablets Due to Potential Label Mixup
Aidapak Services is recalling 500 mg Ascorbic Acid tablets because they may have been mislabeled as Venlafaxine HCL 100 mg.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II. Per the rubric, FDA Class II recalls are assigned a severity score of 4 (Severe), particularly given the risk of taking the wrong medication.
Plain-English summary
Aidapak Services, LLC is recalling 598 tablets of Ascorbic Acid, 500 mg, Over The Counter (NDC 00904052372). The recall is due to a labeling error where the product may have been mislabeled as Venlafaxine HCL, 100 mg (NDC 00093738301). The affected lot has pedigree AD42579_1 and an expiration date of 5/14/2014.
The repacked drugs were distributed in Arizona, California, Oregon, and Washington. Consumers should check their medication labels and discontinue use if the product matches the recalled description. Patients should consult their healthcare provider if they have taken the medication.
The recalled product
- Product
- ASCORBIC ACID, Tablet, 500 mg, Over The Counter, Distributed by: AidaPak Service, LLC, NDC 00904052372.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Over-The-Counter
- Hazard
- Affected units
- 598
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- ASCORBIC ACID
- Tablet
- 500 mg has the following codes: Pedigree: AD42579_1
- EXP: 5/14/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Ascorbic Acid Tablets Due to Potential Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateVenlafaxine HCL Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Zinc Glucosate Tablets Due to Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateVenlafaxine Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Irbesartan Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- SevereAidapak Recalls Vitamin B Complex Tablets Due to Labeling Mixup
FDA (Drugs) · 2014-01-22